Translator Disclaimer
April 2020 Nonlinear $\ast$-Jordan triple derivation on prime $\ast$-algebras
Vahid Darvish, Mojtaba Nouri, Mehran Razeghi, Ali Taghavi
Rocky Mountain J. Math. 50(2): 543-549 (April 2020). DOI: 10.1216/rmj.2020.50.543

Abstract

Let 𝒜 be a prime -algebra and suppose that Φ preserves triple -Jordan derivation on 𝒜 , that is, for every A , B 𝒜 ,

Φ ( A B C ) = Φ ( A ) B C + A Φ ( B ) C + A B Φ ( C ) ,

where A B = A B + B A . Then Φ is additive. Moreover, if Φ ( α I ) is selfadjoint for α { 1 , i } , then Φ is a -derivation.

Citation

Download Citation

Vahid Darvish. Mojtaba Nouri. Mehran Razeghi. Ali Taghavi. "Nonlinear $\ast$-Jordan triple derivation on prime $\ast$-algebras." Rocky Mountain J. Math. 50 (2) 543 - 549, April 2020. https://doi.org/10.1216/rmj.2020.50.543

Information

Received: 29 December 2018; Accepted: 5 September 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210977
MathSciNet: MR4104392
Digital Object Identifier: 10.1216/rmj.2020.50.543

Subjects:
Primary: 46L10, 47B48

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top